I've been on Paxil 80mg a day for panic, depression, and anxiety for about 4 years. Went to the psychiatrist because I think it has ran it's course. She switched me to 20mg of Viibryd and reduced the Paxil to 60mg daily. Not having much luck at all. Severe anxiety, no appetite, lost weight, some diarrhea, tremors and shaking, dry heaves. Been on this for 10 days now. I feel really bad. Any input is greatly appreciated.
Can you help him or her?
80 mg of Paxil is a pretty healthy dose. It may take awhile for your system too adjust to the new lower dose. Meanwhile, give the Viibryd 3 weeks to have its full effect. I imagine Your Dr. will reduce the Paxil to 40 mg while increasing the Viibryd to 40 mg. That might cause some anxiety as well, however it will only take one week for the extra Viibryd to kick in since your system will be primed by 4 weeks at 20 mg. Then the hard part will be reducing the Paxil to 20 mg which Your Dr ought to be able to do in increments of 10 mg. Be patient, Viibryd is a wonderful anti-depressant and anti-anxietant. In a couple of months you will be glad you went through this adjustment.
Take care for now and all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.